# SDR SWAA2023052449608

- Difficulty date: May 18, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PROXIMITY SIGN FWD OF R/H OWE HAS INOP BULBS EMERGENCY EXIT PROXIMITY SIGN FWD OF R/H OVERWING EXIT HAS INOP BULBS<[01] RELAMPED INOP BULBS IN EMERGENCY EXIT PROXIMITY SIGN FWD OF R/H OVERWING EXIT AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-01-960-801. NO ADDITIONAL FAULTS OBSERVED.;[02] VERIFIED CORRECTIVE ACTION 1
